RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 7, Pages 1061–1070 (Mi zvmmf1474)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotics of solutions to the optimal control problem for time-independent Navier–Stokes equations

A. A. Illarionov

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Full text: PDF file (1179 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:7, 1017–1026

Bibliographic databases:
UDC: 519.626:531.327
MSC: Primary 49J20; Secondary 35Q30, 76D05, 35B37, 35B40
Received: 28.04.1999
Revised: 05.10.1999

Citation: A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-independent Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000), 1061–1070; Comput. Math. Math. Phys., 40:7 (2000), 1017–1026

Citation in format AMSBIB
\Bibitem{Ill00}
\by A.~A.~Illarionov
\paper Asymptotics of solutions to the optimal control problem for time-independent Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 7
\pages 1061--1070
\mathnet{http://mi.mathnet.ru/zvmmf1474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1833877}
\zmath{https://zbmath.org/?q=an:0991.49003}
\elib{http://elibrary.ru/item.asp?id=13346522}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 7
\pages 1017--1026


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1474
  • http://mi.mathnet.ru/eng/zvmmf/v40/i7/p1061

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-indepentent Navier–Stokes equations”, Comput. Math. Math. Phys., 41:7 (2001), 993–1004  mathnet  mathscinet  zmath
    2. R. V. Brizitskii, A. S. Savenkova, “Asymptotic behavior of solutions to multiplicative control problems for elliptic equations”, Comput. Math. Math. Phys., 48:9 (2008), 1570–1580  mathnet  crossref  mathscinet  isi
    3. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
    4. A. A. Illarionov, “Razreshimost ekstremalnykh zadach dlya uravneniya Puassona i sistemy Stoksa”, Dalnevost. matem. zhurn., 8:2 (2008), 164–170  mathnet
    5. V. E. Tsyba, A. Yu. Chebotarev, “Optimal control asymptotics of a magnetohydrodynamic flow”, Comput. Math. Math. Phys., 49:3 (2009), 466–473  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:42
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019